Crossed products of hilbert c*-bimodules by countable discrete groups

Tsuyoshi Kajiwara, Yasuo Vvatatani

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We introduce a notion of crossed products of Hubert C*-bimodules by countable discrete groups and mainly study the case of finite groups following Jones index theory. We give a sufficient condition such that the crossed product bimodule is irreducible. We have a bimodule version of Takesaki-Takai duality. We show the categorical structures when the action is properly outer, and give some example of this construction concerning the orbifold constructions.

Original languageEnglish
Pages (from-to)841-851
Number of pages11
JournalProceedings of the American Mathematical Society
Volume126
Issue number3
DOIs
Publication statusPublished - 1998

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Crossed products of hilbert c*-bimodules by countable discrete groups'. Together they form a unique fingerprint.

Cite this